# SDR YENA20160921828

- Difficulty date: September 21, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N266JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 79
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO DOOR AFT LOWER FINGER DOUBLER FRAME 79.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-75-16.  REPLACED THE FINGER DOUBLER IAW NR 00105.
